Mathematical Research Letters
Volume 22 (2015)
Mean value inequalities and conditions to extend Ricci flow
Pages: 417 – 438
This paper concerns conditions related to the first finite singularity time of a Ricci flow solution on a closed manifold. In particular, we provide a systematic approach to the mean value inequality method, suggested by N. Le  and F. He . We also display a close connection between this method and time slice analysis as in . As an application, we prove several inequalities for a Ricci flow solution on a manifold with nonnegative isotropic curvature.
2010 Mathematics Subject Classification
Published 16 April 2015